# SDR AALA202408026645

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 45,101 hours, 18,766 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Part number: H314612
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR STOPPER NOT HOLDING DOOR OPEN IN PLACE. REMOVED AND REPLACED DOOR HOLD OPEN ASSEMBLY. PER AMM 52-51-00.
